# SDR AWXA200500346

- Difficulty date: March 18, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 49,694 hours, 22,095 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: ABS0374A24
- Condition: Loose
- Location: Seat Row 9 Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING E-01 CHECK THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 9 RT WAS FOUND INOPERATIVE.  MAINTENANCE REPAIRED A LOOSE WIRE AT EMERGENCY ESCAPE PATH LIGHT ASSEMBLY SEAT ROW 9 RT, OPERATIONAL CHECK WAS GOOD.
